On eigenvectors of the Pascal and Reed-Muller-Fourier transforms

Waldhauser Tamás: On eigenvectors of the Pascal and Reed-Muller-Fourier transforms. In: Acta cybernetica, (23) 3. pp. 959-979. (2018)

[thumbnail of actacyb_23_3_2018_15.pdf]
Cikk, tanulmány, mű

Download (407kB) | Preview


In their paper at the International Symposium on Multiple-Valued Logic in 2017, C. Moraga, R. S. Stankovi´c, M. Stankovi´c and S. Stojkovi´c presented a conjecture for the number of fixed points (i.e., eigenvectors with eigenvalue 1) of the Reed-Muller-Fourier transform of functions of several variables in multiple-valued logic. We will prove this conjecture, and we will generalize it in two directions: we will deal with other transforms as well (such as the discrete Pascal transform and more general triangular self-inverse transforms), and we will also consider eigenvectors corresponding to other eigenvalues.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2018
Volume: 23
Number: 3
ISSN: 0324-721X
Page Range: pp. 959-979
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/55467/
Uncontrolled Keywords: Reed-Muller-Fourier-transzformáció, Pascal-transzformáció, Többváltozós függvény, Logika, Transzformáció
Additional Information: Bibliogr.: p. 975-976. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2018. Nov. 08. 09:12
Last Modified: 2022. Jun. 21. 08:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/55688

Actions (login required)

View Item View Item